# SDR 08FDEA03036

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T60100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT BS 365, RBL 62 HAS AN UNFILLED HOLE.  DAMAGED PART OF BEAM REPAIRED IAW B757-200 SRM 53-00-51 REV 93 DETAIL 1.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
